I have been taking LisinoprilHctz10/12.5 and ziac 2,5 together for high blood pressure i recently stopped the ziac and increased the lisinopril to 20/12.5 my hair started coming out ,my question does a beta blocker block dht to some fashion, because from what i have read it should make my hair fall out when taking it not when stopping it.I thought it was my imagination but it has happened 3 times now, or maybe its the shock of getting off the drug,, any ideas!!!
You are on some medications for controlling of your high blood pressure. I am gathering that you have stopped Ziac, one of these medications, a few times and every time experienced hair shedding afterwards. The medication Ziac combines two antihypertensive agents; a synthetic beta1 selective blocking agent (bisoprolol) and a diuretic (hydrochlorothiazide). There is no report of enhanced hair growth with any of these components. Although physical and emotional stress can enhance hair loss, I don’t believe that getting off medication qualifies as one. Think back and see if there was any other factor enhancing your hair loss, besides changing medication.